# SDR USAA2013102500004

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 76,408 hours, 34,297 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: C0192RP
- Condition: Unserviceable
- Location: Rt Overwing
- Part time: 73,235 hours, 30,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RT OVERWING ESCAPE SLIDE OUTER SKIN MISSING.  MAINTENANCE REPLACED RT OVERWING ESCAPE SLIDE IAW AMM 25-62-42-400-001-A.
